# SDR HALA2017010200573

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 25,210 hours, 3,923 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND FUEL LEAKING FROM TRIM LINE, APU FUEL DRAIN MAST P BOX FULL OF FUEL.   REMOVED AND REPLACED THE TRIM TANK TRANSFER PUMP IAW AMM 28-27-48. OPS AND LEAK CHECKED GOOD.
